MathSciNet Relay Station
MathSciNet bibliographic data
MR1622575 60F15
Giné, Evarist; Mason, David M. On the LIL for self-normalized sums of IID random variables. J. Theoret. Probab. 11 (1998), no. 2, 351–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement